Volume 33, Number 1
Previous Issue Next Issue

Qiuying Li, Hanwu Liu & Jingqi Xin

Ann. Appl. Math., 33 (2017), pp. 1-5.

Preview Full PDF 1425 14588 Abstract

Yongli Liu & Yancong Xu

Ann. Appl. Math., 33 (2017), pp. 6-17.

Preview Full PDF 1442 14820 Abstract

Jinliang Shen & Jianhua Huang

Ann. Appl. Math., 33 (2017), pp. 18-31.

Preview Full PDF 1388 14568 Abstract

Renxiang Shi & Jiang Yu

Ann. Appl. Math., 33 (2017), pp. 32-49.

Preview Full PDF 1552 14585 Abstract

Zhihua Song & Yuanyuan Zhang

Ann. Appl. Math., 33 (2017), pp. 50-62.

Preview Full PDF 1420 14790 Abstract

Yi Wang & Xianzhu Xiong

Ann. Appl. Math., 33 (2017), pp. 63-76.

Preview Full PDF 1555 14625 Abstract

Rui Xue & Fengying Wei

Ann. Appl. Math., 33 (2017), pp. 77-89.

Preview Full PDF 1488 14364 Abstract

Shujie Yang, Bao Shi, Xiaolei Liu & Wenfei Zhao

Ann. Appl. Math., 33 (2017), pp. 90-101.

Preview Full PDF 1375 14881 Abstract

Ningning Zhu & Fanwei Meng

Ann. Appl. Math., 33 (2017), pp. 102-110.

Preview Full PDF 1408 13984 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard